MathSciNet Relay Station
MathSciNet bibliographic data
MR1896162 (2003b:46077) 46L05 (22D25 46L80)
Szymański, Wojciech The range of $K$-invariants for $C\sp *$-algebras of infinite graphs. Indiana Univ. Math. J. 51 (2002), no. 1, 239–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement